# SDR A6WA200440237

- Difficulty date: December 24, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Damaged
- Location: Nlg Cam Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN GEAR DISAGREE MASTER WARNING, PERFORMED QRH LIFT OFF POSITIVE CLIMB AT 160 KNOTS 0004Z NOSE GEAR DID NOT RETRACT, IT REMAINED DOWN ENTIRE TIME.  REPACKED NOSE GEAR AND INSTALLED NEW CAM LOCKING PINS.  OPS AND LEAK CHECK GOOD AND SWING SATISFACTORY.  ALL OK FOR SERVICE.  REF CRJ MM 32-20-04 AND 32-33-00.  (M)
